# SDR 05FDEA01105

- Difficulty date: April 23, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2920
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE CAVITY BETWEEN SLAT TRACK NR 17 AND NR 18 FOUND WITH RIB FLANGE CRACKED.   FABRICATED AS PER DRAWING NR: ARB2920.  RIBS PN ARB2920-41 AND ARB2920-47.  REMOVED AND REPLACED IAW SRM 51-35-01 VOLUME II.
